# SDR CALA2017100203376

- Difficulty date: October 2, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 44,986 hours, 15,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY EXIT SIGN LENS RT FWD OVERWING.  REPLACED LENS.  AIRCRAFT OK TO CONTINUE.
